# SDR 05FDEA02882

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LT NR 26 BARREL NUT BORE AREA CORRODED.  CORRODED SPLICE FITTING REMOVED AND NEW FITTING INSTALLED PER SRM 51-32-01, VOL II, SRM 51-38-01 VOL II, SRM 51-33-01 VOL II. MINOR REPAIR IAW FEDEX GMM 6-2-100.
